# SDR DHL2002743512

- Difficulty date: November 11, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Condition: Corroded
- Location: Engine Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, NR 2 ENGINE INLET "S" DUCT LOWER. ACCESS DOOR, INSIDE INTERIOR DOOR SKIN IS CORRODING PLUS PEELING ALONG DOOR SKIN EDGES.  REMOVED CENTER ENGINE INLET ACCESS DOOR IAW B 727 MM 52-40-31. REMOVED INNER SKIN, LOCATED, AND DRILLED NEW SKIN AS PER SAMPLE IAW B-727 SRM 54-10-2.  SKIN ALODINED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED IAW B-727 SRM 51-30-2.  INSTALLED CENTER ENGINE INLET ACCESS DOOR IAW B-727 M.M. 52-40-31.  OPS CHECK GOOD IAW B-727 M.M. 52-40-0.
